It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-06-2010, 09:49 AM   #1
Newbie
(female)
 
Join Date: Mar 2010
Location: FL
Posts: 1
HM999 HB User
Pain AFTER taking Fosamax

My mom is 98 and has taken Fosamax for like 13 years. She went off of it last Oct and NOW she is having severe pain in her joints and muscles---never had any pain before. What could be going on---I'm really worried. Doc has her on steroids for the time being. Marilyn

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Sternum Pain yef Osteoporosis 2 04-14-2007 03:07 PM
Taking strontium & Fosamax both - ok? Helen C. Osteoporosis 8 02-11-2007 09:08 AM
Osteopenia and back pain? elphers Osteoporosis 14 09-07-2006 02:27 PM
Has anyone heard of or taking urticalcin? choclover Osteoporosis 18 04-21-2006 01:39 PM
Back pain related to Actonel? Kirim Osteoporosis 13 02-08-2006 09:57 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



phylwill1152 (22), turtlelady (8), Piano0105 (7), taape (4), Titchou (3), Precious55 (3), Arggg (3), Sensitivo (3), dorri (2), Millard (2)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!